# SDR ASOA2014061910709

- Difficulty date: June 13, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,033 hours, 10,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON FWD WARDROBE INOPERATIVE.  R & R LAMPS IAW AMM 33-51-11-400-801 AND 33-51-11-000-801. OPS CHECKED GOOD.
